# SDR CALA2009101900631

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 25,892 hours, 10,677 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 417N3011601D
- Part serial: 07L19
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER O2 MASK DOOR AT 11ABC WILL NOT FULLY RELEASE DURING O2 DROP TEST.  REPLACED PSU AT ROW 11ABC P/N 417N3011-601D, S/N 07L19 IAW AMM 25-23-61.  PERFORMED OPS CHECK AS PER AMM 35-22-00 WITH NO FURTHER DEFECTS NOTED.  REMOVED SAFETY PIN.
